Alert archive / Kansas / Flash Flood Warnings in 2008
Flash Flood Warning 25, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Jun 26, 2008, 5:43 PM CDT for Marshall County, Riley County, Washington County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2008, 5:43 PM CDT (22:43 UTC)
- Expired
- Jun 26, 2008, 9:11 PM CDT
- In force
- 3 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Marshall County, KS, Riley County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 77 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 10.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1719 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 1371 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KTOP 262247
FFWTOP
KSC117-161-201-270245-
/O.NEW.KTOP.FF.W.0025.080626T2243Z-080627T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
543 PM CDT THU JUN 26 2008
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN WASHINGTON COUNTY IN NORTH CENTRAL KANSAS...
SOUTHWESTERN MARSHALL COUNTY IN NORTHEAST KANSAS...
RILEY COUNTY IN NORTHEAST KANSAS...
* UNTIL 945 PM CDT
* AT 539 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A CLUSTER OF THUNDERSTORM OVER THE WARNED
AREA. RADAR ESTIMATES INDICATE UP TO 2 INCHES HAS FALLEN ACROSS
PORTIONS OF WESTERN MARSHALL AND SOUTHEAST WASHINGTON COUNTIES. AN
ADDITIONAL 1 TO 2 INCHES OF RAINFALL IS EXPECTED WITH
THESE THUNDERSTORMS. VERY HEAVY RAINFALL RATES OF ONE INCH PER
HALF HOUR HAVE BEEN REPORTED WITH THESE THUNDERSTORMS.
* LOCATIONS IMPACTED INCLUDE...
BARNES...
BLUE RAPIDS...
RANDOLPH...
WATERVILLE...
RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.
LAT...LON 3979 9658 3956 9655 3956 9658 3952 9663
3949 9665 3944 9671 3941 9672 3940 9694
3944 9695 3956 9695 3956 9701 3977 9693
TIME...MOT...LOC 2243Z 180DEG 0KT 3962 9677
$$
BOUSTEAD/BLAIR2 follow-up statements
000
WGUS73 KTOP 262358
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
654 PM CDT THU JUN 26 2008
KSC117-161-201-270245-
/O.CON.KTOP.FF.W.0025.000000T0000Z-080627T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON-MARSHALL-RILEY-
654 PM CDT THU JUN 26 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
RILEY...SOUTHWESTERN MARSHALL AND SOUTHEASTERN WASHINGTON COUNTIES...
AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA. RADAR AND STORM SPOTTERS HAVE REPORTED UP TO 2 INCHES OF RAIN
FROM THIS THUNDERSTORM. THE HEAVIEST RAINFALL IS CURRENTLY LOCATED
FROM RANDOLPH TO LEONARDVILLE.
LOCATIONS IMPACTED INCLUDE...
BARNES...BLUE RAPIDS...RANDOLPH AND WATERVILLE.
RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.
LAT...LON 3979 9658 3956 9655 3956 9658 3952 9663
3949 9665 3944 9671 3941 9672 3940 9694
3944 9695 3956 9695 3956 9701 3977 9693
TIME...MOT...LOC 2354Z 180DEG 0KT 3959 9680
$$
BOUSTEAD/BLAIR000
WGUS73 KTOP 270211
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
909 PM CDT THU JUN 26 2008
KSC117-161-201-270219-
/O.CAN.KTOP.FF.W.0025.000000T0000Z-080627T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON-MARSHALL-RILEY-
909 PM CDT THU JUN 26 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR RILEY...
SOUTHWESTERN MARSHALL AND SOUTHEASTERN WASHINGTON COUNTIES...
AT 909 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
VERY HEAVY RAIN HAS ENDED...AND THE POSSIBILITY FOR FLASH FLOODING
WILL CONTINUE TO DECREASE. THEREFORE THE FLASH FLOOD WARNING IS NO
LONGER IN EFFECT.
PERIODS OF LIGHT TO MODERATE RAINFALL WILL REMAIN POSSIBLE OVER THE
NEXT SEVERAL HOURS. AN ADDITIONAL THUNDERSTORM COMPLEX MAY SLIDE
SOUTHEAST INTO THE AREA DURING THE EARLY MORNING HOURS WITH SOME OF
THIS ACTIVITY POTENTIALLY CONTAINING HEAVY RAIN.
LAT...LON 3979 9658 3956 9655 3956 9658 3952 9663
3949 9665 3944 9671 3941 9672 3940 9694
3944 9695 3956 9695 3956 9701 3977 9693
TIME...MOT...LOC 0209Z 180DEG 0KT 3959 9680
$$
BOUSTEAD/BLAIRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 3:29 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 26, 3:29 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 329 PM CDT THU JUN 26 2008 .DISCUSSION... SYNOPTIC SCALE HAS CHANGE LITTLE IN THE LAST DAY OR SO. BROAD UPPER RIDGING REMAINS OVER THE WEST WITH UPPER JET WELL NORTH OF THE CENTRAL PLAINS. THIS JET HAS PUSHED A DECENT UPPER TROF INTO THE NORTHERN ROCKIES HOWEVER. LOCAL UPPER LEVEL FLOW IS GENERALLY WEAK AND WESTERLY...WITH A TRANSITION TO SOUTHWEST TO SOUTH FLOW DOWN THROUGH THE TROPOSPHERE. WEAK WARM AIR ADVECTION REMAINS IN THE MID LEVELS...BUT 700MB TEMPS STILL WERE STRUGGLING TO BREACH 10C. MULTIPLE MESOSCALE PHENOMENA FROM OVERNIGHT/EARLY MORNING CONVECTION WERE IN AND NEARBY THE AREA...WITH OUTFLOW BOUNDARIES ALONG A LINE NEAR KTOP-KEMP...JUST SOUTH OF THE NEBRASKA BORDER...AND AN MESOSCALE CONVECTIVE VORTEX /MCV/ PUSHING EAST FROM NORTH CENTRAL KANSAS. 19Z MIXED LAYER INSTABILITY HAS PUSHED TO THE 2500-3500 J/KG RANGE WITH SOME SLIGHT INCREASE IN DEEP LAYER SHEAR OCCURRING. SHOULD SEE AT LEAST SCATTERED CONVECTION THIS EVENING AS CURRENT AND NEW BOUNDARIES INTERACT WITH THE MCV. HAIL LIKELY THE BIGGEST CONCERN...WITH COLLAPSING SEVERE DOWNDRAFTS ALSO POSSIBLE. SLOW MOVING STORMS MAY TRAIN AND BRING A LOCALIZED FLOODING THREAT AS WELL. WILL ALSO NEED TO WATCH LOCATIONS TO THE NORTHWEST AS LEAD WAVES MOVE INTO THE NORTHERN PLAINS AHEAD OF THE LARGER WAVE. CONVECTIVE CLUSTERS FROM THIS ARE WOULD LIKELY PUSH SOUTHEAST TO SOUTH AND MAY ENTER THE REGION OVERNIGHT. WITH THE LOCAL AND UPSTREAM CONVECTIVE CONCERNS...CHANCE POPS WILL BE MAINTAINED FOR NORTHERN AND EASTERN AREAS THROUGH THE NIGHT. COLD FRONT ASSOCIATED WITH THE NORTHERN UPPER TROF STILL ON TRACK TO ENTER THE CWA FRIDAY...BUT TIMING AND CONSISTENCY OF THE BOUNDARY IS IN QUESTION AS OUTFLOWS FROM TONIGHT/S CONVECTION WILL LIKELY BRING THE EFFECTIVE BOUNDARY INTO THE AREA AT DIFFERENT RATES THAN THE SYNOPTIC MODELS CAN HANDLE. AMOUNT OF DAYTIME HEATING IS THUS ALSO IN QUESTION...BUT KEPT HIGHS IN THE MIDDLE OF EXPECTED POSSIBILITIES. DESPITE INCREASING MID LEVEL FLOW...SHOULD STILL HAVE ONLY A SMALL CAP TO OVERCOME AS THE BOUNDARY ARRIVES...WITH LARGER SCALE LIFT LIKELY ABLE TO OVERCOME THE CAP FOR THUNDERSTORM DEVELOPMENT. BETTER ORGANIZED CONVECTION IS LIKELY TO EVOLVE WITH THE INCREASED SHEAR FOR SEVERE WEATHER POTENTIAL. 65 THE LOCATION OF THE FRONTAL BOUNDARY EARLY FRIDAY EVENING WILL BE A DETERMINING FACTOR ON THE PLACEMENT OF THE HIGHEST CHANCES OF PRECIPITATION. HAVE CONTINUED TO HIGHLIGHT NORTHEAST AND EAST CENTRAL KANSAS WHICH IS LIKELY TO STILL BE AHEAD OF THE FRONT ATTM. THE NAM AND THE GFS DIFFER ON TIMING BUT CONVECTIVE OUTFLOW MAY CHANGE THE WIND FIELDS ANYWAY. THE UPPER TROUGH MOVING ACROSS THE NORTHERN PLAINS WILL TRANSLATE EASTWARD IN THE 06Z-12Z SATURDAY TIME PERIOD. THE FRONT WILL PUSH INTO SOUTHERN KANSAS AND FOCUS THUNDERSTORMS ALONG IT. ANOTHER CONCERN MAY BE HEAVY RAINFALL WITH THE TRAINING OF STORMS SOUTHEAST OF THE TURNPIKE WHERE PRECIPITABLE WATER VALUES WILL EXCEED 2 INCHES. DEPENDING ON HOW FAR SOUTH THE FRONT MOVES INTO SOUTHEAST KANSAS BY SATURDAY MORNING WILL KEEP SLIGHT CHANCES OF THUNDERSTORMS FOR THE EARLY MORNING HOURS IN EAST CENTRAL KANSAS. TEMPERATURES WILL COOL OFF BEHIND THE FRONT FOR THE WEEKEND WITH COOL ADVECTION AND HIGH PRESSURE BUILDING INTO THE CENTRAL PLAINS. HIGHS SATURDAY AND SUNDAY IN THE LOW TO MID 80S AND LOWS SUNDAY MORNING NEAR 60. MOISTURE AND INSTABILITY SET UP ACROSS WESTERN KANSAS MONDAY NIGHT AND TUESDAY. TUESDAY NIGHT THE LOW LEVEL JET INCREASES TO AROUND 30 KTS WITH A SHORTWAVE TROUGH MOVING EAST FROM THE ROCKIES. LIFT ASSOCIATED WITH THE JET MAY TOUCH OFF SOME SCATTERED THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY MORNING AS IT BECOMES SOUTHWEST. THE TROUGH PLACEMENT VARIES WITH THE GFS MORE CONSERVATIVE AND WEAKER THAN THE ECMWF GIVEN THIS UNCERTAINTY FOR LATE NEXT WEEK WILL ONLY GO WITH SMALL CHANCES OF PRECIPITATION AT THIS TIME. THE ECMWF BREAKS DOWN THE RIDGE AND MOVES THE TROUGH THROUGH WHILE THE GFS DOES NOT. TEMPERATURES WILL WARM BACK UP INTO THE LOWER 90S TUESDAY AND WEDNESDAY THEN IN THE UPPER 80S TO NEAR 90 ON THURSDAY. LOWS MAINLY IN THE 60S TO LOWER 70S. 53 && .AVIATION... SOUTHEAST WINDS SHOULD BECOME MORE SOUTH THIS AFTERNOON FOR TOP/FOE AS OUTFLOW BOUNDARY FROM MORNING MISSOURI CONVECTION MIXES OUT. CONVERGENCE NEAR THE BOUNDARY AND MCV FROM APPROACHING FROM THE NORTHWEST SUGGESTS SOME POSSIBILITY OF CONVECTION AT ALL TAF SITES THIS AFTERNOON...PERHAPS INTO THE EARLY EVENING...THOUGH JUST WHERE THE CONVECTION WILL FIRE WILL LIMIT THE HANDLING OF THIS POSSIBILITY TO A CB FORECAST. SOUTHWEST LOW LEVEL JET SHOULD INCREASE TO AROUND 45KT OVERNIGHT FOR SOME MODERATE WIND SHEAR...MIXING OUT BY MID MORNING FRIDAY. 65 && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 26, 10:57 AM CDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 1057 AM CDT THU JUN 26 2008 KSZ008>012-020>024-026-034>040-054>056-058-059-271600- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 1057 AM CDT THU JUN 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA TODAY AND TONIGHT...SOME OF WHICH MAY BECOME SEVERE. LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER HAZARD...BUT DAMAGING WINDS AND AN ISOLATED TORNADO COULD ALSO OCCUR. HEAVY AMOUNTS OF RAIN COULD ALSO OCCUR IN A FEW LOCATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES INCREASE FOR FRIDAY AND FRIDAY NIGHT...AND SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINS COULD RESULT FROM THESE THUNDERSTORMS. MUCH OF THE AREA WILL HAVE SOME CHANCE FOR THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TODAY AND TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH TO THE NATIONAL WEATHER SERVICE IN TOPEKA.
In the hours before
Local storm report, Jun 26, 5:17 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
517 PM CDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL SSW WATERVILLE 39.69N 96.75W
06/26/2008 E1.00 INCH MARSHALL KS TRAINED SPOTTER
&&
JLLocal storm report, Jun 26, 5:19 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
519 PM CDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL SCANDIA 39.79N 97.78W
06/26/2008 E1.00 INCH REPUBLIC KS COUNTY OFFICIAL
&&
JLLocal storm report, Jun 26, 5:20 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
520 PM CDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL 4 W NORWAY 39.70N 97.85W
06/26/2008 E1.25 INCH REPUBLIC KS TRAINED SPOTTER
&&
JLLocal storm report, Jun 26, 5:26 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
526 PM CDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL 3 S BELLEVILLE 39.78N 97.63W
06/26/2008 E0.75 INCH REPUBLIC KS NWS EMPLOYEE
ALSO 50 MPH WIND GUSTS.
&&
JBLocal storm report, Jun 26, 5:34 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
534 PM CDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL 4 W NORWAY 39.70N 97.85W
06/26/2008 E1.75 INCH REPUBLIC KS TRAINED SPOTTER
&&
JLLocal storm report, Jun 26, 5:43 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
543 PM CDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 4 SW BAILEYVILLE 39.80N 96.24W
06/26/2008 E1.00 INCH MARSHALL KS TRAINED SPOTTER
1.5 INCHES OF RAIN IN LESS THAN 1 HOUR WITH WATER OVER
SOME SECONDARY ROADS. LITTLE BLACK VERMILLION RISING.
&&
JLThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 2:21 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Nemaha | 39 min |
| Jun 26, 2:58 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Nemaha | 47 min |
| Jun 26, 4:12 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 48 min |
| Jun 26, 4:40 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 50 min |
| Jun 26, 4:52 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 38 min |
| Jun 26, 5:06 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 39 min |
| Jun 26, 5:20 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 40 min |
| Jun 26, 5:26 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Marshall, Nemaha, Pottawatomie | 49 min |
| Jun 26, 5:30 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 15 min |
| Jun 26, 5:44 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Marshall, Riley, Washington | 61 min |
| Jun 26, 5:54 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 66 min |
| Jun 26, 6:15 PM CDT | Flash Flood Warning | TOP | Cloud, Republic | 4 hr |
| Jun 26, 6:44 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Geary, Riley | 61 min |
| Jun 26, 6:52 PM CDT | Severe Thunderstorm Warning | TOP | Cloud | 53 min |
Nearby
Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.